# SDR DHL2003804007

- Difficulty date: September 18, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2830 · Fuel Dump System
- Part: Motor
- Condition: Stalled
- Location: Fuel Dump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUEL DUMP, ELECTRIC MOTOR STALLED APPROXIMATELY 1/3 OF THE WAY DOWN.  PULLED CIRCUIT BREAKER PER ABNORMAL PROCEDURE.  A 170 LBS FORCE REQUIRED PER 1/4 TURN OF MANUAL DUMP HANDLE.  DUMP CHUTES RETRACT NORMALLY.  FOUND FUEL DUMP HOOKS DIRTY WITH SAND AND ANTI-CORROSION SPRAY.  CLEANED, LUBED HOOKS AND DUMP VALVES.  OPEN ELECTRIC AND MANUAL AS PER M/M 28-30-0.  GROUND OPS NORMAL.
